MathSciNet Relay Station
MathSciNet bibliographic data
MR1262775 (95b:35065) 35J65 (35B05 60J65)
Chen, Z. Q.; Williams, R. J.; Zhao, Z. On the existence of positive solutions of semilinear elliptic equations with Dirichlet boundary conditions. Math. Ann. 298 (1994), no. 3, 543–556.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement